S. Albeverio and X. Zhou, A martingale approach to directed polymers in a random environment, Journal of Theoretical Probability, vol.60, issue.1, pp.171-189, 1996.
DOI : 10.1007/BF02213739

D. Anderson, A. Guionnet, and O. Zeitouni, An Introduction to Random Matrices, Cambridge Studies in Advanced Mathematics, 2009.
DOI : 10.1017/CBO9780511801334

E. Andjel, Invariant Measures for the Zero Range Process, The Annals of Probability, vol.10, issue.3, pp.525-547, 1982.
DOI : 10.1214/aop/1176993765

J. Baik and T. Suidan, A GUE central limit theorem and universality of directed first and last passage percolation site percolation, Int. Math. Res. Not, vol.6, pp.325-337, 2005.

Y. Baryshnikov, GUEs and Queues, Probab Theory Relat, pp.256-274, 2001.

I. Ben-ari, Large deviations for partition functions of directed polymers in an IID field, Annales de l'Institut Henri Poincar??, Probabilit??s et Statistiques, vol.45, issue.3, pp.770-792, 2009.
DOI : 10.1214/08-AIHP185

S. Bezerra, S. Tindel, and F. Viens, Superdiffusivity for a Brownian polymer in a continuous Gaussian environment, The Annals of Probability, vol.36, issue.5, pp.1642-1675, 2008.
DOI : 10.1214/07-AOP363

URL : https://hal.archives-ouvertes.fr/hal-00602426

M. Birkner, A Condition for Weak Disorder for Directed Polymers in Random Environment, Electronic Communications in Probability, vol.9, issue.0, pp.22-25, 2004.
DOI : 10.1214/ECP.v9-1104

M. Birkner and R. Sun, Annealed vs Quenched Critical Points for a Random Walk Pinning Model, to appear in Ann, Inst. H. Poinc., Probab. and Stat

P. M. Bleher and E. Zhalis, Limit Gibbs distributions for the Ising model on hierarchical lattices 252-268; translation in Lithuanian Math, Russian) Litovsk. Mat. Sb. 28, pp.2-127, 1988.

T. Bodineau and J. Martin, Universality for last passage percolation close to an axis, pp.105-112, 2005.

E. Bolthausen, A note on the diffusion of directed polymers in a random environment, Communications in Mathematical Physics, vol.52, issue.4, pp.529-534, 1989.
DOI : 10.1007/BF01218584

E. Bolthausen and A. S. Sznitman, On the Satic and Dynamic Points of View for Certain Random Walks in Random Environment, Methods and Applications of Analysis, vol.9, issue.3, pp.345-376, 2002.
DOI : 10.4310/MAA.2002.v9.n3.a4

E. Bolthausen and A. S. Sznitman, Ten lectures on random media, DMV Seminar, 2002.

E. Buffet, A. Patrick, and J. V. Pule, Directed polymers on trees: a martingale approach, Journal of Physics A: Mathematical and General, vol.26, issue.8, pp.1823-1834, 1993.
DOI : 10.1088/0305-4470/26/8/011

P. Burke, The Output of a Queuing System, Operations Research, vol.4, issue.6, pp.699-704, 1956.
DOI : 10.1287/opre.4.6.699

A. Cadel, S. Tindel, and F. Viens, Sharp asymptotics for the partition function of some continuous-time directed polymers Potential Analysis 2, pp.129-166, 2008.

A. Camanes and P. Carmona, The critical temperature of a Directed Polymer in a random environment, Markov Proc. Relat. Fields

P. Carmona, Directed polymers and ?-percolation, 2008.

P. Carmona and Y. Hu, On the partition function of a directed polymer in a random Gaussian environment, Probab. Theor. Relat. Fields, vol.124, pp.3-431, 2002.

P. Carmona and Y. Hu, Strong disorder implies strong localization for directed polymers in a random environment, ALEA, vol.2, pp.217-229, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00018048

F. Comets, S. Popov, and M. Vachkovskaia, The Number of Open Paths in an Oriented ??-Percolation Model, Journal of Statistical Physics, vol.147, issue.2, pp.357-379, 2008.
DOI : 10.1007/s10955-008-9506-2

URL : https://hal.archives-ouvertes.fr/hal-00163747

F. Comets, T. Shiga, and N. Yoshida, Directed polymers in a random environment: path localization and strong disorder, Bernoulli, vol.9, issue.4, pp.705-723, 2003.
DOI : 10.3150/bj/1066223275

URL : https://hal.archives-ouvertes.fr/hal-00103820

F. Comets, T. Shiga, and N. , Yoshida Probabilistic Analysis of Directed Polymers in a Random Environment: a Review, Adv. Stud. Pure Math, vol.39, pp.115-142, 2004.

F. Comets and N. Yoshida, Some new results on Brownian Directed Polymers in Random Environment, RIMS Kokyuroku, vol.1386, pp.50-66, 2004.

F. Comets and N. Yoshida, Directed polymers in random environment are diffusive at weak disorder Annals of Probability, pp.1746-1770, 2006.

F. Comets and N. Yoshida, Branching Random Walks in Space???Time Random Environment: Survival Probability, Global and Local Growth Rates, Journal of Theoretical Probability, vol.133, issue.2, 2009.
DOI : 10.1007/s10959-009-0267-x

URL : https://hal.archives-ouvertes.fr/hal-00402147

F. Comets and V. Vargas, Majorizing multiplicative cascades for directed polymers in random media, ALEA Lat, Am. J. Probab. Math. Stat, vol.2, pp.267-277, 2006.

J. Cook and B. Derrida, Polymers on disordered hierarchical lattices: A nonlinear combination of random variables, Journal of Statistical Physics, vol.55, issue.1-2, pp.89-139, 1989.
DOI : 10.1007/BF01023636

M. Cranston, T. Mountford, and . Shiga, Lyapunov exponents for the parabolic Anderson model, Acta Math. Univ. Comenian. (NS), vol.71, issue.2, pp.163-188, 2002.

A. Dembo and O. Zeitouni, On increasing subsequences of i.i.d. samples, Combin. Comput. Probab, vol.8, pp.247-263, 1999.

B. Derrida and H. Flyvbjerg, A new real space renormalisation method and its Julia set, Journal of Physics A: Mathematical and General, vol.18, issue.6, pp.313-318, 1985.
DOI : 10.1088/0305-4470/18/6/010

B. Derrida and E. Gardner, Renormalisation group study of a disordered model, Journal of Physics A: Mathematical and General, vol.17, issue.16, pp.3223-3236, 1984.
DOI : 10.1088/0305-4470/17/16/023

B. Derrida, V. Hakim, and J. Vannimenius, Effect of disorder on two-dimensional wetting, Journal of Statistical Physics, vol.8, issue.5-6, pp.1189-1213, 1992.
DOI : 10.1007/BF01054419

B. Derrida, G. Giacomin, H. Lacoin, and F. Toninelli, Fractional Moment Bounds and Disorder Relevance for Pinning Models, Communications in Mathematical Physics, vol.18, issue.3, pp.867-887, 2009.
DOI : 10.1007/s00220-009-0737-0

URL : https://hal.archives-ouvertes.fr/hal-00202700

B. Derrida and H. Spohn, Polymers on disordered trees, spin glasses, and traveling waves, Journal of Statistical Physics, vol.46, issue.5-6, pp.5-6, 1988.
DOI : 10.1007/BF01014886

J. Franchi, Chaos multiplicatif: un traitement simple et complet de la fonction de partition, Séminaire de Probabilités de Strasbourg, vol.278, pp.194-201, 1995.
DOI : 10.1016/0001-8708(76)90151-1

G. Giacomin, H. Lacoin, and F. Toninelli, Hierarchical pinning models, quadratic maps and quenched disorder, Probability Theory and Related Fields, vol.18, issue.1-2, 2009.
DOI : 10.1007/s00440-009-0205-y

URL : https://hal.archives-ouvertes.fr/hal-00202697

G. Giacomin, H. Lacoin, and F. Toninelli, Marginal relevance of disorder for pinning models, Communications on Pure and Applied Mathematics, vol.14, issue.20, 2009.
DOI : 10.1002/cpa.20301

URL : https://hal.archives-ouvertes.fr/hal-00445833

T. Garel and C. Monthus, Critical points of quadratic renormalizations of random variables and phase transitions of disordered polymer models on diamond lattices, Phys. Rev. E, vol.77, p.21132, 2008.

P. Glynn and W. Whitt, Departures from many queues in serie Annals of Applied Prob, pp.546-572, 1991.

T. Halpin-healy and Y. Zhang, Kinetic roughening phenomena, stochastic growth, directed polymers and all that. Aspects of multidisciplinary statistical mechanics, Physics Reports, vol.254, issue.4-6, pp.215-414, 1995.
DOI : 10.1016/0370-1573(94)00087-J

B. Hambly and J. Jordan, A random hierarchical lattice: the series-parallel graph and its properties, Advances in Applied Probability, vol.6, issue.03, pp.824-838, 2004.
DOI : 10.1007/BF01023636

B. Hambly and T. Kumagai, Diffusion on the Scaling Limit of the Critical Percolation Cluster in the Diamond Hierarchical Lattice, Communications in Mathematical Physics, vol.44, issue.1, 2008.
DOI : 10.1007/s00220-009-0981-3

C. Henley and D. Huse, Pinning and roughening of domain wall in Ising systems due to random impurities, Phys. Rev. Lett, vol.54, pp.2708-2711, 1985.

B. Hambly, J. Martin, and N. O-'connell, Concentration results for a Brownian directed percolation problem, Stoch, Proc. and App, pp.207-220, 2002.

J. Ibrahim, Large deviations for directed last passage percolation on a thin box, 2007.

J. Z. Imbrie and T. Spencer, Diffusion of directed polymers in a random environment, Journal of Statistical Physics, vol.58, issue.3-4, pp.609-626, 1988.
DOI : 10.1007/BF01019720

K. Johansson, Transversal fluctuations for increasing subsequences on the plane, Probability Theory and Related Fields, vol.116, issue.4, pp.445-456, 2000.
DOI : 10.1007/s004400050258

K. Johansson, Shape Fluctuations and Random Matrices, Communications in Mathematical Physics, vol.209, issue.2, pp.437-476, 2000.
DOI : 10.1007/s002200050027

K. Johansson, Discrete Polynuclear Growth and Determinantal Processes, Communications in Mathematical Physics, vol.44, issue.1-2, pp.277-329, 2003.
DOI : 10.1007/s00220-003-0945-y

L. P. Kadanoff, Notes on Migdal's recursion formulas, Annals of Physics, vol.100, issue.1-2, pp.359-394, 1976.
DOI : 10.1016/0003-4916(76)90066-X

M. Kardar, G. Parisi, and Y. Zhang, Dynamic Scaling of Growing Interfaces, Physical Review Letters, vol.56, issue.9, pp.889-892, 1986.
DOI : 10.1103/PhysRevLett.56.889

W. König and N. O-'connell, Eigenvalues of the Laguerre Process as Non-Colliding Squared Bessel Processes, Electronic Communications in Probability, vol.6, issue.0, pp.107-114, 2001.
DOI : 10.1214/ECP.v6-1040

W. König, N. O-'connell, and S. Roch, Non-colliding random walks, tandem queues and the discrete ensembles, Elect. J. Probab, vol.7, issue.5, pp.1-24, 2002.

J. Kahane and J. Peyrì-ere, Sur certaines martingales de Benoit Mandelbrot, Advances in Mathematics, vol.22, issue.2, pp.131-145, 1976.
DOI : 10.1016/0001-8708(76)90151-1

M. Kaufmann and R. Griffith, Spin systems on hierarchical lattices. Introduction and thermodynamic limit, Phys. Rev. B, vol.3, issue.26 9, pp.5022-5032, 1982.

M. Kaufmann and R. Griffith, Spin systems on hierarchical lattices. II. Some examples of soluble models, Physical Review B, vol.30, issue.1, pp.30-244, 1984.
DOI : 10.1103/PhysRevB.30.244

. Komlos and T. Major, An approximation of partial sums of independent RV'-s, and the sample DF. I, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.43, issue.1-2, pp.111-131, 1975.
DOI : 10.1007/BF00533093

. Komlos and T. Major, An approximation of partial sums of independent RV's, and the sample DF. II, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.3, issue.1, pp.33-58, 1976.
DOI : 10.1007/BF00532688

H. Lacoin, Hierarchical pinning model with site disorder: disorder is marginally relevant, Probability Theory and Related Fields, vol.18, issue.1-2, 2009.
DOI : 10.1007/s00440-009-0226-6

URL : https://hal.archives-ouvertes.fr/hal-00356343

H. Lacoin, New Bounds for the Free Energy of Directed Polymers in Dimension 1??+??1 and 1??+??2, Communications in Mathematical Physics, vol.134, issue.3/4, 2009.
DOI : 10.1007/s00220-009-0957-3

URL : https://hal.archives-ouvertes.fr/hal-00361863

H. Lacoin and G. Moreno, Directed polymers on the diamond hierarchical lattice with site disorder, Stoch, Proc. and Appl, pp.467-493, 2010.

M. Ledoux, Isoperimetry and Gaussian analysis, Lecture Notes in Math, vol.24, issue.2, pp.167-219, 2007.
DOI : 10.1007/BFb0095676

M. Ledoux, Deviation Inequalities on Largest Eigenvalues, Lecture Notes in Math, pp.165-294, 1910.
DOI : 10.1007/978-3-540-72053-9_10

URL : https://hal.archives-ouvertes.fr/hal-00635761

M. Ledoux and B. Rider, Small Deviations for Beta Ensembles, Electronic Journal of Probability, vol.15, issue.0, 2009.
DOI : 10.1214/EJP.v15-798

URL : https://hal.archives-ouvertes.fr/hal-00629692

E. Lesigne and D. Voln´yvoln´y, Large deviations for martingales, Stoch, Proc. Appl. 96, pp.143-159, 2001.

C. Licea, C. Newman, and M. Piza, Superdiffusivity in first-passage percolation, Probab. Theory Relat, pp.559-591, 1996.

D. Márquez-carreras, C. Rovira, and S. Tindel, A model of continuous time polymer on the lattice, 2008.

J. Martin, Limiting shape for directed percolation models, The Annals of Probability, vol.32, issue.4, pp.2908-2937, 2004.
DOI : 10.1214/009117904000000838

G. Moreno, Convergence of the Law of the Environment Seen by??the??Particle for Directed Polymers in Random Media in the L 2 Region, Journal of Theoretical Probability, vol.138, issue.3???4, pp.466-477, 2010.
DOI : 10.1007/s10959-008-0203-5

URL : https://hal.archives-ouvertes.fr/hal-00294613

O. Moriarty and . Connell, On the free energy of a directed polymer in a brownian environment, Markov Processes and Related Fields 13, pp.251-266, 2007.

P. Morters and M. Ortgiese, Minimal supporting subtrees for the free energy of polymers on disordered trees, Journal of Mathematical Physics, vol.49, issue.12, pp.12-125203, 2008.
DOI : 10.1063/1.2962981

O. Connell, N. Yor, and M. , Brownian analogues of Burke's theorem, Stochastic Processes and their Applications, vol.96, issue.2, pp.285-304, 2001.
DOI : 10.1016/S0304-4149(01)00119-3

O. Connell and N. , Directed percolation and tandem queues, 1999.

F. Rassoul-agha and T. Seppalainen, An almost sure invariance principle for additive functionals of Markov chains, Statistics & Probability Letters, vol.78, issue.7, pp.854-860, 2008.
DOI : 10.1016/j.spl.2007.09.011

S. Roux, A. Hansen, L. R. Da-silva, L. S. Lucena, and R. B. Pandey, Minimal path on the hierarchical diamond lattice, Journal of Statistical Physics, vol.163, issue.1-2, pp.183-204, 1991.
DOI : 10.1007/BF01329855

C. Rovira and S. Tindel, On the Brownian-directed polymer in a Gaussian random environment, Journal of Functional Analysis, vol.222, issue.1, pp.178-201, 2005.
DOI : 10.1016/j.jfa.2004.07.017

T. Seppalainen, A scaling limit for queues in series, The Annals of Applied Probability, vol.7, issue.4, pp.855-872, 1997.
DOI : 10.1214/aoap/1043862414

T. Seppalainen, Large deviations for increasing sequences on the plane, Probab. Theory Relat, pp.221-244, 1998.

T. Seppalainen, Scaling for a one-dimensional directed polymer with boundary conditions, preprint, 2009.

Y. Sinai, A remark concerning random walks with random potentials, Fund. Math, vol.147, pp.173-180, 1995.
DOI : 10.1007/978-1-4419-6205-8_3

R. Song and X. Zhou, A remark on diffusion of directed polymers in random environments, Journal of Statistical Physics, vol.147, issue.1-2, pp.277-289, 1996.
DOI : 10.1007/BF02175566

M. Talagrand, A New Look at Independence, Ann Probab, pp.1-34, 1996.

M. Talagrand, Rigorous results for the Hopfield model with many patterns, Probability Theory and Related Fields, vol.110, issue.2, pp.177-276, 1998.
DOI : 10.1007/s004400050148

C. Tracy and H. Widom, Level spacing distributions and the Airy kernel, Phys. Lett, vol.305, pp.1-2, 1993.

V. Vargas, A local limit theorem for directed polymers in random media: the continuous and the discrete case, Annales de l'Institut Henri Poincare (B) Probability and Statistics, vol.42, issue.5, pp.521-534, 2006.
DOI : 10.1016/j.anihpb.2005.08.002

URL : https://hal.archives-ouvertes.fr/hal-00004565

V. Vargas, Strong localization and macroscopic atoms for directed polymers, Probability Theory and Related Fields, vol.51, issue.1/2, pp.3-4, 2007.
DOI : 10.1007/s00440-006-0030-5

URL : https://hal.archives-ouvertes.fr/hal-00020421

F. Viens and T. Zhang, Almost sure exponential behavior of a directed polymer in a fractional Brownian environment, Journal of Functional Analysis, vol.255, issue.10, pp.2810-2860, 2008.
DOI : 10.1016/j.jfa.2008.06.020

J. Wehr, A strong law of large numbers for iterated functions of independent random variables, Journal of Statistical Physics, vol.12, issue.5-6, pp.1373-1384, 1997.
DOI : 10.1007/BF02183629

A. Yilmaz, Quenched large deviations for random walk in a random environment, Communications on Pure and Applied Mathematics, vol.26, issue.4, pp.1033-1075, 2009.
DOI : 10.1002/cpa.20283